# SDR CALA2020020200291

- Difficulty date: January 27, 2020
- Submitted: February 2, 2020
- Operation: Air carrier
- Aircraft: N14214
- Make and model: Boeing 737824
- Aircraft serial: 28774
- Aircraft time: 68,829 hours, 24,543 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A6112
- Condition: Dented
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR EXTERNAL SKIN LOWER SURFACE HAS DENT APPROXIMATELY 22" INCHES FROM AFT EDGE. (18-036) AS PER T/C 29-5230-1-2500 ACCOMPLISHED REPAIR AT FWD CARGO COMPARTMENT DOOR EXTERNAL SKIN LOWER SURFACE IAW EC/RA # 5231-01129 AND PER RES # 2015495-13
